About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 359452, 13 pages
http://dx.doi.org/10.1155/2012/359452
Research Article

A Note on Impulsive Fractional Evolution Equations with Nondense Domain

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
2School of Mathematics and Statistics, Suzhou University, Suzhou 234000, China

Received 22 March 2012; Revised 28 July 2012; Accepted 29 July 2012

Academic Editor: Juan J. Trujillo

Copyright © 2012 Zufeng Zhang and Bin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zufeng Zhang and Bin Liu, “A Note on Impulsive Fractional Evolution Equations with Nondense Domain,” Abstract and Applied Analysis, vol. 2012, Article ID 359452, 13 pages, 2012. doi:10.1155/2012/359452